# SDR 2003F00530

- Difficulty date: June 2, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N50KC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 659
- System (JASC): 2710 · Aileron Control System
- Part: Balance Weight
- Part number: 1159CSM5510627
- Condition: Detached
- Location: Lt Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT YIP, WITH TWO PAX ONBOARD, PILOTS EXPERIENCED DIFFICULTY IN TURNING A/C LATERALLY TO THE RT.  PILOTS WERE ABLE TO CONTROL A/C AND MAKE A NORMAL LANDING.  THE LOCAL AREA TECH REP FOR THE AIRFRAME MANUFACTURER WAS ABLE TO VERIFY THAT THE AILERON'S MASS BALANCE WEIGHT HAD BECOME UNATTACHED, LOSS OF ATTACHING HARDWARE.  MX WAS DISPATCHED TO MAKE REPAIRS AS WELL AS THE OPERATORS MECHANIC TO OVERSEE THE REPAIRS.  THE A/C'S FLT CONTROLS WERE FURTHER INSP, AND NO ABNOMALIES WERE DISCOVERED.  THE A/C WAS LATER FLOWN TO THE MANUFACTURER'S MX FACILITY FOR FURTHER INVESTIGATION.  THE MANUFACTURER HAS ISSUED A MX AND OPS LETTER GV-MOL-03-0034 WHICH DISCRIBES THIS OCCURENCE.  (M)
